Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 168, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 1, 2013, 4:35 AM CDT for Crawford County, Washington County, Missouri. It took effect at Jun 1, 2013, 1:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2013, 4:35 AM CDT (09:35 UTC)
- In effect from
- Jun 1, 2013, 1:00 PM CDT
- Expired
- Jun 2, 2013, 1:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 11.94 ft at Jun 2, 2013, 4:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 20 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 1, 3:18 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 1, 3:18 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
318 AM CDT SAT JUN 1 2013
.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 302 AM CDT SAT JUN 1 2013
CONVECTION OVER S MO CONTINUES TO PUSH EFFECTIVE BOUNDARY
SWD...WITH OBS NOW INDICATING THAT OUTFLOW HAS SAGGED INTO N AR.
OVERALL...INTENSIFY OF CONVECTION HAS DEFINITELY BEEN DECREASING
OVER THE LAST FEW HOURS...BUT POCKETS OF MODERATE AND HEAVY RAIN
ARE LINGERING IN A FEW OF OUR S COUNTIES. BECAUSE OF THIS WILL
CONTINUE THE FFA IN OUR FAR SE COUNTIES UNTIL 12Z....HOWEVER N OF
THESE COUNTIES ANY RAIN THIS MORNING WILL BE QUITE LIGHT SO WILL
CANCEL THE FFA IN THESE LOCATIONS. IN GENERAL...EXPECT A DECREASE
IN PRECIP ACROSS THE SE HALF OF THE CWA THIS MORNING...WITH A BIT
OF AN UPTICK ONCE AGAIN THIS AFTERNOON AS COLD FRONT AND YET
ANOTHER SHORTWAVE DROPS INTO THE AREA DURING MAX HEATING. PRECIP
COVERAGE THIS AFTERNOON WILL LIKELY HINGE ON HOW MUCH AMS WILL BE
ABLE TO RECOVER IN THE WAKE OF LAST NIGHT AND THIS MORNINGS
RAINS...AND AM BEGINNING TO THINK THAT DESTABILIZATION MAY BE
INHIBITED BY CONSIDERABLE CONVECTIVE DEBRIS THAT MODELS ARE
FORECASTING TO LINGER OVER AREA. A FEW STRONG STORMS ARE NOT
TOTALLY OUT OF THE QUESTION...BUT AS SUGGESTED BY THE DAY1 OUTLOOK
MAIN SEVERE WEATHER THREAT WILL BE WITH GREATER INSTABILITY AND
STRONGER SHEAR...WHICH WILL PRIMARILY BE S AND SE OF CWA.
TRUETT
.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 350 PM CDT FRI MAY 31 2013
COMPLETE LONG RANGE DISCUSSION WILL BE ISSUED BY 430 AM.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 621 PM CDT FRI MAY 31 2013
FOCUS WILL BE TSRA THIS EVENING AND INTO OVERNIGHT. EXPECT A
RAPIDLY EVOLVING SITUATION TONIGHT AND WILL KEEP UPDATES GOING AS
NEEDED. NUMEROUS TSRA HEADED INTO STL/SUS/CPS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES/HAIL/HIGH WINDS. TSRA ARE CURRENTLY MOVING
E OF COU AREA...BUT ANTICIPATE SOME MORE DEVELOPMENT BEHIND THE
FIRST LINE THIS EVENING. UIN WILL SEE SOME ISOD TS WITH SHRA THIS
EVENING...BUT CURRENTLY DO NOT ANTICIPATE SVR WX ATTM.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR BOND IL-
CLINTON IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 4:03 PM CDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR TONIGHT. THE STORMS ARE EXPECTED TO BE SEVERE. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE LIKELY WITH THESE STORMS. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. CARNEY
In the hours before
Local storm report, Jun 1, 1:49 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 4 W SULLIVAN 38.22N 91.24W
06/01/2013 FRANKLIN MO LAW ENFORCEMENT
SHAWNEE FORD ROAD CLOSED DUE TO FLOODING
&&
TILLYLocal storm report, Jun 1, 1:58 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM FLASH FLOOD 5 SW WARRENTON 38.77N 91.21W
06/01/2013 WARREN MO LAW ENFORCEMENT
FLOODING ON HIGHWAY 94 AND HIGHWAY B
&&
GKSLocal storm report, Jun 1, 2:00 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM FLASH FLOOD HAZELWOOD 38.78N 90.36W
06/01/2013 ST. LOUIS MO LAW ENFORCEMENT
FLOODING ON AUBUSHONE AND PESON ROADS
&&
GKSLocal storm report, Jun 1, 2:02 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
202 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD FENTON 38.54N 90.45W
06/01/2013 ST. LOUIS MO LAW ENFORCEMENT
FLOODING ON THE 4300 BLOCK OF THEISS ROAD IN SOUTH
COUNTY
&&
GKSLocal storm report, Jun 1, 4:00 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM FLASH FLOOD CENTREVILLE 38.58N 90.10W
06/01/2013 ST. CLAIR IL TRAINED SPOTTER
FLOODED ROAD ALONG IL ROUTE 13 BETWEEN BUSCH DRIVE AND
IL 157 AT THE RAILROAD. ONE CAR PARTIALLY SUBMERGED.
FIRE DEPT AND IDOT CLOSED THE ROAD.
&&
KANOFSKYLocal storm report, Jun 1, 4:26 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
426 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM HEAVY RAIN 3 E EDWARDSVILLE 38.80N 89.91W
06/01/2013 M4.18 INCH MADISON IL TRAINED SPOTTER
TOTAL SINCE YESTERDAY MORNING.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:16 PM CDT | Tornado Warning | LSX | Lincoln | 29 min |
| May 31, 7:26 PM CDT | Tornado Warning | LSX | Franklin | 34 min |
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren | 45 min |
| May 31, 7:48 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 27 min |
| May 31, 7:59 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 31 min |
| May 31, 8:08 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 37 min |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| May 31, 8:26 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 34 min |
| May 31, 8:43 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren, City of Saint Louis | 6 hr |
| May 31, 10:43 PM CDT | River Flood Warning | LSX | Saint Charles | 38 hr |
| May 31, 10:55 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| May 31, 11:02 PM CDT | Flash Flood Warning | LSX | Crawford, Jefferson, Washington | 6 hr |
| May 31, 11:25 PM CDT | Areal Flood Warning | LSX | Boone, Cole, Moniteau | 5 hr |
| May 31, 11:54 PM CDT | Areal Flood Warning | LSX | Callaway | 9 hr |
| Jun 1, 12:58 AM CDT | Areal Flood Warning | LSX | Cole, Gasconade, Moniteau, Osage | 8 hr |
| Jun 1, 2:29 AM CDT | Areal Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren, City of Saint Louis | 7 hr |
| Jun 1, 3:55 AM CDT | Areal Flood Warning | LSX | Boone, Cole, Moniteau | 12 hr |
| Jun 1, 4:14 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 6 hr |
| Jun 1, 4:35 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Jun 1, 4:35 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Jun 1, 5:03 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Jefferson, Saint Louis, Washington, City of Saint Louis | 6 hr |
| Jun 1, 8:57 AM CDT | Areal Flood Warning | LSX | Cole, Gasconade, Moniteau, Osage | 7 hr |
| Jun 1, 9:31 AM CDT | Areal Flood Warning | LSX | Franklin | 8 hr |
| Jun 1, 9:50 AM CDT | Areal Flood Warning | LSX | Iron, Madison, Reynolds | 12 hr |
| Jun 1, 3:55 PM CDT | Areal Flood Warning | LSX | Cole, Gasconade, Osage | 6 hr |
| Jun 1, 5:28 PM CDT | Areal Flood Warning | LSX | Franklin | 18 hr |
| May 31, 8:31 PM CDT | Tornado Warning | LSX | Greene, Jersey, Macoupin | 29 min |
| May 31, 8:33 PM CDT | Tornado Warning | LSX | Bond, Madison | 27 min |
| May 31, 8:50 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Montgomery and 2 more | 55 min |
| May 31, 8:50 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 25 min |
| May 31, 8:52 PM CDT | Tornado Warning | LSX | Bond, Madison, Montgomery | 23 min |
| May 31, 8:56 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 34 min |
| May 31, 9:07 PM CDT | Tornado Warning | LSX | Macoupin | 23 min |
| May 31, 9:13 PM CDT | Tornado Warning | LSX | Bond, Fayette, Marion, Montgomery | 32 min |
| May 31, 9:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 54 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 47 min |
| May 31, 10:28 PM CDT | Flash Flood Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 6 hr |
| Jun 1, 12:09 AM CDT | Flash Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 5:57 AM CDT | Areal Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 11:51 AM CDT | Areal Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 5:56 PM CDT | Areal Flood Warning | LSX | Marion | 18 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.